Acne and Accutane archives

Accutane more than twice?

Posted by maria on September 04, 1998 at 01:20:48:

I went on Accutane twice and im still not happy with my skin. Istill break out oftern everywhere from my face down to my legs. True, there was a great improvement, but if i break out, the dark pigmentation can stay for more than a year and little by little it adds up. I went to my doctor and wanted to go on accutane again but he said no, that twice is enough. I tried everything tetracycline, retin-a, cleocin... but nothing works. Now he's making me go on all this stuff again even after i told him that it doesnt help. I'm extremely unhappy with my dermotologist because since it is an hmo and i don't pay, he doesn't really seem to care about my condition. I was so upset about my scars and he just stated that "you learn to live with it, wear a big t-shirt at the beach" Can i go on Accutane again or am i just doomed with acne forever?


Follow Ups:


Re: Accutane more than twice?

Posted by Walt Stoll on September 05, 1998 at 10:07:25:

In Reply to: Accutane more than twice? posted by maria on September 04, 1998 at 01:20:48:

Dear Maria,

Your note tells me that you have NOT "tried everything". If you want to know what you have not tried, go to the archives for this bb & read everything you can find about acne, accutane & accutane side-effects.

THEN, if you still have questions, write again.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives